Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The $ \phi$-subgroup of a group


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 16 (1915), 20-26
MSC: Primary 20D25
MathSciNet review: 1500995
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D25

Retrieve articles in all journals with MSC: 20D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1500995-0
PII: S 0002-9947(1915)1500995-0
Article copyright: © Copyright 1915 American Mathematical Society